# SDR YENA2024080601085

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PASSENGER CABIN, UPPER SURFACE FLOOR BEAM STRUCTURE, BTW FR 16 AND FR 18, 'Y' - 254, WITH CORROSION; PASSENGER CABIN, UPPER SURFACE FLOOR BEAM STRUCTURE, BTW FR 16 AND FR 18, 'Y' - 254. DAMAGE WAS REPAIRED I.A.W. SRM 53-11-14-300-004, REV 149, 01-MAY-2024. THIS REPAIR IS CATEGORY A. ALL WORK ACCOMPLISHED ON MEXICACNA WO 1282422, 131- 2003 NR 00584.
